Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 99, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 9, 2024, 3:50 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 85 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2024, 3:50 PM EDT (19:50 UTC)
- Expired
- Aug 9, 2024, 5:15 PM EDT
- In force
- 85 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:11 PM EDT | TSTM WND DMG | Watson, NY | A few trees down in Watson. Time estimated by radar. |
| Aug 9, 4:15 PM EDT | TSTM WND DMG | Croghan, NY | A few trees down in Croghan. Time estimated by radar. |
| Aug 9, 4:22 PM EDT | TSTM WND DMG | Brantingham, NY | A few trees down in Brantingham. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
830
WUUS51 KBUF 091950
SVRBUF
NYC045-049-075-092115-
/O.NEW.KBUF.SV.W.0099.240809T1950Z-240809T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
350 PM EDT Fri Aug 9 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in central New York...
Lewis County in central New York...
East central Oswego County in central New York...
* Until 515 PM EDT.
* At 350 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Gouverneur to near Redfield,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Carthage, Lowville, West Carthage, Herrings, Highmarket, Whetstone
Gulf State Park, Denmark, New Bremen, Watson, and Martinsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4342 7553 4348 7579 4431 7566 4409 7517
4361 7511
TIME...MOT...LOC 1950Z 280DEG 17KT 4426 7554 4353 7572
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Welch2 follow-up statements
921 WWUS51 KBUF 092023 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 423 PM EDT Fri Aug 9 2024 NYC045-075-092032- /O.CAN.KBUF.SV.W.0099.000000T0000Z-240809T2115Z/ Jefferson NY-Oswego NY- 423 PM EDT Fri Aug 9 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND EAST CENTRAL OSWEGO COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 4346 7544 4421 7544 4409 7517 4361 7511 TIME...MOT...LOC 2022Z 280DEG 18KT 4413 7539 4358 7540 $$ NYC049-092115- /O.CON.KBUF.SV.W.0099.000000T0000Z-240809T2115Z/ Lewis NY- 423 PM EDT Fri Aug 9 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EASTERN LEWIS COUNTY... At 422 PM EDT, severe thunderstorms were located along a line extending from 9 miles south of Fowler to 6 miles east of Highmarket, moving east at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... New Bremen, Watson, Lyonsdale, Greig, Port Leyden, Harrisville, Croghan, Lyons Falls, Constableville, and Turin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4346 7544 4421 7544 4409 7517 4361 7511 TIME...MOT...LOC 2022Z 280DEG 18KT 4413 7539 4358 7540 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Welch
211 WWUS51 KBUF 092114 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 514 PM EDT Fri Aug 9 2024 NYC049-092123- /O.EXP.KBUF.SV.W.0099.000000T0000Z-240809T2115Z/ Lewis NY- 514 PM EDT Fri Aug 9 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS COUNTY WILL EXPIRE AT 515 PM EDT... The storms which prompted the warning have weakened below severe limits, and have exited the warned area. Therefore, the warning will be allowed to expire. && LAT...LON 4346 7544 4421 7544 4409 7517 4361 7511 TIME...MOT...LOC 2113Z 280DEG 17KT 4409 7507 4354 7508 $$ Welch
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:42 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 9, 3:42 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
342 PM EDT Fri Aug 9 2024
.SYNOPSIS...
Remnants of Debby are bringing heavy rainfall and significant
flooding to portions of the area today. Rain will end from west to
east through tonight, with a period of dry weather for Saturday. It
will turn cooler with periods of lake effect rain Saturday evening
through Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Regional radar and surface analysis shows the circulation of what
was TS Debby, over the Mohawk Valley this afternoon. This storm is
moving quickly, roughly 30 knots to the northeast, and while the
heavy rain threat has ended across western NY, flooding is
ongoing from Allegany county to the Finger Lakes region.
Significant rainfall will continue east of Lake Ontario this
afternoon with rainfall rates 1-2"/hr and scattered flash
flooding. A line of heavy showers with small notches on the
leading edge will move through the Tug Hill region and may pose
an isolated damaging wind threat through afternoon. The Flood
Watch west of Wayne county as been canceled. Gusty easterly
winds on the north side of this system will pose an additional
threat for scattered wind damage especially due to a wet ground
and unfavorable wind direction. A Wind Advisory has been issued
for Jefferson, Oswego, and Lewis counties until 8PM.
A plume of anomalously high PWATS persist across the eastern
Lake Ontario region. The interaction between a strong low level
jet and inverted trough will provide strong forcing for
significant rainfall that will lead to scattered flash flooding.
The areas of most concern are urban areas such as Watertown and
locations prone to flooding due to a very wet period, which
include Lowville. Additional rainfall amounts for the eastern
Lake Ontario region are 1-2" with locally higher amounts.
Tonight, showers will end from west to east across the eastern Lake
Ontario region. Drier and cooler air will filter into the region
from the west with lows in the mid to upper 50s.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will settle across the Great Lakes region this
weekend, bringing cooler weather with periodic chances for rain
showers. 850mb temperatures dropping to around +7C will support lake
effect rain showers, especially when there is synoptic moisture
available from any shortwaves embedded in the larger trough.
It will breezy and on the cool side with high temperatures in the
upper 60s to mid 70s during the weekend. Mainly rain-free during
Saturday morning with a chance of some lake effect showers
developing east of Lake Erie Saturday afternoon. Showers will expand
in coverage east/northeast of both lakes Saturday night as a
synoptic moisture increases in advance of the trough axis. The
trough axis will then move across the region Sunday, bringing a
chance of showers and possibly a thunderstorm at all locations by
Sunday afternoon. Showers will transition back to only lake effect
rain showers east and northeast of the lakes Sunday night. Ample
lake induced instability to support an isolated thunderstorm in lake
effect rain showers.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
On Monday the axis of the upper level trough will slide southeast
across our region. With a cool pool (850 mb temps of +8C to +10C)
remaining in place aloft attendant to the passage of this feature...
we should see some lake effect showers linger into Monday morning
east-southeast of the lakes...before again transitioning to
scattered diurnally-driven showers and perhaps a few isolated
thunderstorms with diurnal destabilization. All this will then
quickly wind down Monday evening with waning heating and the
departure of the trough axis...with incoming surface-based ridging
and drier air providing us with a largely dry night. Otherwise
temperatures will remain below average to start out the new work
week...with highs on Monday ranging from the upper 60s across the
higher terrain to the lower to mid 70s elsewhere...and lows Monday
night ranging through the 50s.
After that...broader/flatter remnant upper level troughing looks to
remain in place across our region through the rest of next week...
while surface-based ridging settles across our region at the lower
levels. This general pattern will promote mainly dry weather...with
just a few isolated to widely scattered showers and storms possible
each afternoon with daytime heating and the possible passage of
subtle shortwaves rotating through the base of the larger-scale
trough. Given the difficulty in timing and placing these features
this far out in time...have kept any associated PoPs confined to the
slight chance to low-end chance range for now. Otherwise
temperatures will recover back to around normal...with daily highs
climbing back to the mid 70s to lower 80s for Wednesday through
Friday...and nightly lows warming to the mid 50s to lower 60s.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Remnants of Debby continue to pose a heavy rain threat east of Lake
Ontario this afternoon. Visibility will fall to less than 2 miles in
heavy rain bands causing IFR or below conditions at KART.
Scattered showers and low clouds behind this system will create
IFR conditions across western NY through the afternoon.
Tonight...all area terminals will see improvements with a return to
VFR as the remnant low tracks northeast away from the region. There
might be some ceilings between 3-5k feet across the western Southern
Tier overnight. A cool, westerly flow will create cumulus across the
region Saturday afternoon with low VFR/high MVFR conditions.
Outlook...
Saturday...Mainly VFR.
Saturday night through Monday...MVFR/VFR with chance of
showers, and embedded oscillating bands of lake effect rain.
Tuesday and Wednesday...Mainly VFR.
&&
.MARINE...
TD Debby will move southeast of Lake Ontario this afternoon. Heavy
rain remains a concern across the eastern shore and Saint Lawrence
Valley. A cold front will move across the Lakes today causing winds
to turn to the west and strengthen by this evening. This will
produce SCA conditions on both Lakes through Sunday.
Lake effect rain showers will develop Saturday night through
Monday and increase the risk for waterspouts on the Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Saturday morning for NYZ004>008.
Wind Advisory until 8 PM EDT this evening for NYZ006>008.
MARINE...Small Craft Advisory until 7 PM EDT Sunday for LEZ040-041.
Small Craft Advisory from 8 PM this evening to 11 PM
EDT Sunday for LOZ042-043.
Small Craft Advisory from 11 PM this evening to 2 AM EDT
Monday for LOZ044-045.
&&
SYNOPSIS...AR
NEAR TERM...HSK
SHORT TERM...Apffel/HSK
LONG TERM...JJR
AVIATION...HSK
MARINE...AR/HSKHazardous weather outlook, Aug 9, 3:48 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 348 PM EDT Fri Aug 9 2024 NYZ001>003-010>014-019>021-085-102000- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 348 PM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-102000- Wayne-Northern Cayuga- 348 PM EDT Fri Aug 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-102000- Oswego-Jefferson-Lewis- 348 PM EDT Fri Aug 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. There's a marginal risk for severe storms this afternoon and evening...with strong damaging wind gusts the primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-043-062-063-102000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 348 PM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-064-065-SLZ022-024-102000- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 348 PM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. There's a marginal risk thunderstorms will produce strong gusty winds this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
In the hours before
Local storm report, Aug 9, 12:59 PM EDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1259 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Flash Flood Gorham 42.80N 77.13W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed due to flash flooding.
&&Local storm report, Aug 9, 1:02 PM EDT, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
102 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Flash Flood Canandaigua 42.89N 77.28W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed or with water flowing
across due to flash flooding in Canandaigua.
&&Special weather statement, Aug 9, 1:25 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
125 PM EDT Fri Aug 9 2024
NYZ004>006-091800-
Oswego NY-Wayne NY-Northern Cayuga NY-
125 PM EDT Fri Aug 9 2024
...HEAVY RAIN WITH GUSTY WINDS WILL IMPACT EASTERN WAYNE...CAYUGA
AND SOUTHWESTERN OSWEGO COUNTIES THROUGH 200 PM EDT...
At 122 PM EDT, Doppler radar was tracking gusty winds within an area
of heavy rain over Clyde, or 12 miles north of Seneca Falls, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Clyde, Weedsport, Cato,
Chimney Bluffs State Park, Battle Island State Park, Scriba,
Sterling, Rose, Ira, Huron, Conquest, Savannah, Wolcott, Minetto,
Port Byron, Hannibal, and Red Creek.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4323 7643 4323 7648 4315 7647 4314 7649
4311 7647 4310 7650 4303 7649 4301 7697
4333 7693 4335 7681 4339 7673 4345 7665
4350 7654 4351 7638
TIME...MOT...LOC 1722Z 205DEG 24KT 4309 7684
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WelchLocal storm report, Aug 9, 1:54 PM EDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
154 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Flash Flood Phelps 42.96N 77.06W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed or with water flowing
across in Phelps.
&&Local storm report, Aug 9, 1:57 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
157 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Flash Flood Geneva 42.87N 76.98W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed or with water flowing
across in Geneva.
&&Local storm report, Aug 9, 2:25 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
225 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Flash Flood Lyons 43.06N 76.99W
08/09/2024 Wayne NY 911 Call Center
A few roads closed in Lyons.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:45 AM EDT | Small Craft Advisory | BUF | 71 hr | |
| Aug 9, 8:42 AM EDT | Areal Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 9:56 AM EDT | Areal Flood Warning | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 9 hr |
| Aug 9, 10:49 AM EDT | Special Weather Statement | BUF | Erie | 56 min |
| Aug 9, 11:14 AM EDT | Flash Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 11:55 AM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Aug 9, 12:22 PM EDT | Flash Flood Warning | BUF | Ontario | 4 hr |
| Aug 9, 12:55 PM EDT | Areal Flood Warning | BUF | Cayuga, Oswego | 8 hr |
| Aug 9, 1:25 PM EDT | Special Weather Statement | BUF | Cayuga | 35 min |
| Aug 9, 1:41 PM EDT | Flash Flood Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 4 hr |
| Aug 9, 1:43 PM EDT | Wind Advisory | BUF | Jefferson, Lewis, Oswego | 5 hr |
| Aug 9, 1:52 PM EDT | Areal Flood Warning | BUF | Jefferson, Lewis, Oswego | 8 hr |
| Aug 9, 2:51 PM EDT | Flash Flood Warning | BUF | Jefferson, Oswego | 4 hr |
| Aug 9, 3:00 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Aug 9, 4:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 60 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.